Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 14 of 29 found articles
 
 
  Fixed point theorems for weakly inward multivalued maps on a CAT(0) space
 
 
Title: Fixed point theorems for weakly inward multivalued maps on a CAT(0) space
Author: Abbas, Mujahid
Appeared in: Rendiconti del Circolo Matematico di Palermo
Paging: Volume 60 (2011) nr. 1-2 pages 229-240
Year: 2011
Contents:
Publisher: Springer Milan, Milan
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 14 of 29 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands